# SDR SWAA2014123035301

- Difficulty date: December 30, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 28,143 hours, 16,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SIDEWALL EXIT LIGHT INOPERATIVE.  R & R LIGHT ASSEMBLY IAW MM.
